You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/70752
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLlibre, Jaume-
dc.contributor.authorMedrado, João C.R.-
dc.contributor.authorDa Silva, Paulo R.-
dc.date.accessioned2014-05-27T11:23:45Z-
dc.date.accessioned2016-10-25T18:26:25Z-
dc.date.available2014-05-27T11:23:45Z-
dc.date.available2016-10-25T18:26:25Z-
dc.date.issued2008-12-01-
dc.identifierhttp://dx.doi.org/10.5269/bspm.v26i1-2.7401-
dc.identifier.citationBoletim da Sociedade Paranaense de Matematica, v. 26, n. 1-2, p. 41-52, 2008.-
dc.identifier.issn0037-8712-
dc.identifier.issn2175-1188-
dc.identifier.urihttp://hdl.handle.net/11449/70752-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/70752-
dc.description.abstractIn this paper singularly perturbed vector fields Xε defined in ℝ2 are discussed. The main results use the solutions of the linear partial differential equation XεV = div(Xε)V to give conditions for the existence of limit cycles converging to a singular orbit with respect to the Hausdorff distance. © SPM.en
dc.format.extent41-52-
dc.language.isoeng-
dc.sourceScopus-
dc.subjectInverse integrating facto-
dc.subjectLimit cycles-
dc.subjectSingular perturbation-
dc.subjectVector fields-
dc.titleLimit cycles for singular perturbation problems via inverse integrating factoren
dc.typeoutro-
dc.contributor.institutionUniversitat Autònoma de Barcelona-
dc.contributor.institutionUFG-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationDepartament de Matemàtiques Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona-
dc.description.affiliationInstituto de Matemática e Estatística UFG, Goiania 74001970, GO-
dc.description.affiliationIBILCE-UNESP, Rua C. Colombo, 2265, CEP 15054-000 S. J. Rio Preto SP-
dc.description.affiliationUnespIBILCE-UNESP, Rua C. Colombo, 2265, CEP 15054-000 S. J. Rio Preto SP-
dc.identifier.doi10.5269/bspm.v26i1-2.7401-
dc.rights.accessRightsAcesso aberto-
dc.identifier.file2-s2.0-84881363091.pdf-
dc.relation.ispartofBoletim da Sociedade Paranaense de Matematica-
dc.identifier.scopus2-s2.0-84881363091-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.